Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the cause of a red welp in my leg?

Hi, I was in class this morning and a friend noticed I had a huge welp on my right leg a few inches below my knee . I tried gettin an appointment with the school clinic but I couldn t today. The welp was red a little bit but there was no pain with it . I probably never would have even noticed it. But anyways about 2 hours or maybe even less than that it was completely gone.? What could this possibly be?
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hello kaykaay12,
huge welp on right leg- you have history of trauma or bleeding disorders or associated with fever, it appears in the back side or front of knee, is there itching over welp, if itching &disappear after 2 hours- likely to be -Urticaria advice- tablet-levocetrizine once daily for 3 days, if on back side of knee likely to be backer cyst- its pain less & need Excision, if history of trauma- advice tablet-brufen 400mg twice daily for 5 days, if not subside then advice X-RAY leg AP & Lateral, if bleeding disorders- advice-PT & APTT, bleeding &clotting time, treatment depends on underlying condition, hope my advice is useful to you, thank you.
Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor